# SDR SWAA2015113046551

- Difficulty date: November 3, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N756SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27872
- Aircraft time: 57,569 hours, 33,513 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK RT NR 1 WINDOW FRAME, FOUND CRACKED ALONG INSIDE RADIUS & INTERNAL SURFACE OF UPPER OTBD CORNER.  REPAIRED FRAME IAW ACO.
